Hello @brjudevo79, I am so very sorry for situation. I am afraid I cannot offer a solution. I can share with you my situation and experience. I started having seizures when I was six my story is a long one so I will spare you the details. too have been on so many medications I have lost count and at one time I was on Keppra and have been on Topamax and several other mediations at the same time. I was seizure free for a long time until I hit menopause. I began having petite mal seizures at the age of 48 and I am still having them now 10 years later. I have the once a month for just a week or so during the month. I have anywhere between 50-100 a day and they last about a second or two. My tests all come back normal because I cannot go in for the tests when I am actually having the seizures. I never know when they are coming. At one point I had them so often I could not even remember my telephone number. It was awful so I know the frustration you are feeling. I was taken off of the Topamax, my doctor tried a different medication because he felt the Topamax was not working. I realized after my doctor took me off how many side effects I had from it. It is hard to say if my memory issues were a side effect from the Topamax or if it was a result of the amount of seizures I was/am having. The seizures did not stop on my new medication either. I do not have any problems with my memory now except for the period of time I am having the seizures. During the week of the seizures my memory is terrible. When I am not having them my memory is fine. One thing that did happen, I was really good at math and use it in my job. I cannot do any math without writing it down or using a calculator. I can’t add anything in my head anymore. I left college because of my seizures so I can understand how you feel. Look into the side effects of your medication and if you have not, talk to your doctor about your feelings and side effects. Sometimes it’s really hard but there might be a solution. Don’t give up your dream of going to college.